Nonparametric regression with rescaled time series errors
Version of Record online: 25 APR 2013
© 2013 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 34, Issue 3, pages 345–361, May 2013
How to Cite
Figueroa-López, J. E. and Levine, M. (2013), Nonparametric regression with rescaled time series errors. Journal of Time Series Analysis, 34: 345–361. doi: 10.1111/jtsa.12017
- Issue online: 25 APR 2013
- Version of Record online: 25 APR 2013
- NSF. Grant Numbers: DMS-0906919, DMS-0805748
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!